# SDR HNAA2024072600578

- Difficulty date: May 23, 2024
- Submitted: July 26, 2024
- Operation: Air carrier
- Aircraft: N637AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145170
- Aircraft time: 52,432 hours, 50,190 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

53-2015 DAMAGE FOUND ON FUSE SKIN AT SKIN JOINT ON FR23 STR18R.  REPAIRED IAW EO 1-53-24-0350
